Testing distributional assumptions: A GMM aproach
Article first published online: 5 JUL 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Special Issue: Themes on Modelling Volatility
Volume 27, Issue 6, pages 978–1012, September/October 2012
How to Cite
Bontemps, C. and Meddahi, N. (2012), Testing distributional assumptions: A GMM aproach. J. Appl. Econ., 27: 978–1012. doi: 10.1002/jae.1250
- Issue published online: 18 SEP 2012
- Article first published online: 5 JUL 2011
- Manuscript Revised: 4 MAR 2011
- Manuscript Received: 27 OCT 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!